DOI QR코드

DOI QR Code

FGK INEQUALITY ON THE ANALOGUE OF WIENER SPACE

  • Ryu, Kun-Sik (Department of Mathematics Education, Han Nam University)
  • Received : 2012.04.03
  • Accepted : 2012.04.20
  • Published : 2012.06.25

Abstract

This work aims at proving the FKG inequalities for the analogue of Wiener functionals with special orders on the analogue of Wiener space.

Acknowledgement

Supported by : Hannam University

References

  1. D. Barbato, FGK inequality for Brownian motion and Stochastic Differential equation, Electron Commun. Probab. 10 (2005), 7-16. https://doi.org/10.1214/ECP.v10-1127
  2. Bo Henry Lindqvist, Association of Probability Measures on Partially Ordered Spaces, Journel of Multivariate Analysis, 26 (1988), 111-132. https://doi.org/10.1016/0047-259X(88)90076-0
  3. C. M. Fortuin, P. W. Kastelyn and J. Ginibre, Correlation Inequalities on Some Partially Ordered Sets, Commun. math. phys., (1971), 89-103.
  4. H. A. Priestley, Separation Theorems for Semi-continuous Functions on Normally Ordered Topological Space, J. London Math. Soc., 3 (1971), 371-377.
  5. K. S. Ryu and M. K. Im, A measure-valued analogue of Wiener measure and the measure-valued Feynman-Kac formula, Trans. Amer. Math. Soc., 354 (2002), 4921-4951. https://doi.org/10.1090/S0002-9947-02-03077-5